# SDR HAIHEEA9768

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 6400 · Tail Rotor System
- Part: Bumper
- Part number: 206010777001
- Condition: Worn
- Location: T/R
- Part time: 60 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER BUMPER HAS WORN OUT PREMATURELY. REPLACED WITH SERVICEABLE PART.
